Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 679039, 10 pages
http://dx.doi.org/10.1155/2013/679039
Research Article

Robust Adaptive Control for Nonlinear Discrete-Time Systems by Using Multiple Models

School of Automation and Electrical Engineering and the Key Laboratory of Advanced Control of Iron and Steel Process (Ministry of Education), University of Science and Technology Beijing, Beijing 100083, China

Received 23 August 2013; Accepted 28 September 2013

Academic Editor: Zhiguang Feng

Copyright © 2013 Xiao-Li Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Li Li, De-Xin Liu, Jiang-Yun Li, and Da-Wei Ding, “Robust Adaptive Control for Nonlinear Discrete-Time Systems by Using Multiple Models,” Mathematical Problems in Engineering, vol. 2013, Article ID 679039, 10 pages, 2013. https://doi.org/10.1155/2013/679039.